MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 52MM E; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 52MM E; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw hole on the g7 52mm shell limited hole was spinning and would not come off.The product was not used and was replaced with a new one.There was a delay of approximately 15 minutes.There was no patient harm or impact.No additional information was available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign country: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.Medical records were not provided.A visual inspection found the outer packaging was damaged from being opened but was otherwise in good condition.No damage was observed to the blister carton.Two of the three screw hole plugs were removed.The remaining screw hole plug had a stripped hex feature.The corners and edges had become rounded.Scratching was present on the inner radius around the hole plug.The reported products were reviewed for compatibility with no issues noted.A review of the device history records showed that the manufactured order of 22 units was packaged through inner pack (where subassembly of one apical plug and three screw hole plugs are assembled) on.All necessary subcomponent torquing, and packaging activities required were executed.There were 2 units scrapped for failure mode; however, the issues were not related to the reported complaint issue.The root cause of the reported complaint was attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 52MM E
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16994960
Report Number0001825034-2023-01185
Device Sequence Number3377531
Product Code LPH
UDI-Device Identifier00887868355882
UDI-Public(01)00887868355882(17)321006(10)65513172
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010244
Device Lot Number65513172
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown